# SDR 99ZZZX1821

- Difficulty date: May 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 322684003
- Condition: Misoverhauled
- Location: Air Dist
- Part time: 2,827 hours
- Component: Janitrol, 322684003
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RED, TI-TEMP RTV HAS BEEN APPLIED IN THE THROAT OF THE HOUSING AROUND THE BUTTERFLY SEAL SEAT.  THIS BUTTERFLY SEAL IS DESIGNED TO FLOAT IN THE HOUSING, BUT IN THIS CASE, THE SEAL WAS PRESSED INTO THE BEAD OF SEALANT.  SUBMITTER STATED THIS IS NOT AN ASSEMBLY STEP IN THE JANITROL AERO OHM, NOR IS IT A KNOWN PRACTICE OF A CUSTOMER E.O., OR SB.  THIS MATERIAL WAS NOT 'IN PLACE OF' PACKING ITEM NR 10.  THE PACKING WAS REMOVED FROM FLANGE, ITEM 7, INTACT.
